# SDR UALA2013051303302

- Difficulty date: May 9, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 64,734 hours, 23,902 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1567A000001
- Part serial: 169
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LONG TERM HYDRAULIC LEAK FROM DRAIN HOLES AFT OF FWD CARGO DOOR ACTUATOR.  INSTALLED CARGO BAY DOOR SELECTOR VALVE ON FWD DOOR. LEAK CHECKED, OKAY.
